Please use this identifier to cite or link to this item:
Title: Group strategyproofness in queueing models
Authors: Mitra, M
Mutuswami, S
First Published: May-2011
Citation: GAMES AND ECONOMIC BEHAVIOR, 2011, 72 (1), pp. 242-254
DOI Link: 10.1016/j.geb.2010.06.011
ISSN: 0899-8256
eISSN: 1090-2473
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.